# SDR ASAA2015111513913

- Difficulty date: November 15, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RT FLOOR SUPPORT BAFFLE BS 500G TO 500H IS CRACKED. ACFT GROUNDED.  R & R RT FLOOR SUPPORT BAFFLE BS 500G TO 500H IAW SRM 51-10-02 PARA 9, SRM 51-40-02 AND DWG 143A7505, REV A.
